3 results for “Jonathan M. Dugas”
Set a search alertResearch ArticleOpen accessIn the author namesThe Linear and Quadratic Nature of Sequences for Determining Prime Numbers by Elimination of CompositesJonathan M. Dugas, Brian M. O’ConnorJournal of Mathematics and Statistics, Vol. 14, Issue 1 · 16 May 2018 · 7,408 accessesView PDFCite
HypothesisOpen accessIn the author namesSequences for Determination of Prime Numbers by Elimination of CompositesJonathan M. Dugas, Brian M. O’ConnorJournal of Mathematics and Statistics, Vol. 13, Issue 3 · 20 Jul 2017 · 8,046 accessesView PDFCite